Evaluation of overlap integrals with integer and noninteger n Slater-type orbitals using auxiliary functions

Guseinov I., Mamedov B.

JOURNAL OF MOLECULAR MODELING, vol.8, no.9, pp.272-276, 2002 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 9
  • Publication Date: 2002
  • Doi Number: 10.1007/s00894-002-0098-5
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.272-276
  • Çanakkale Onsekiz Mart University Affiliated: No


The series expansion formulae are derived for the overlap integrals with arbitrary integer n and noninteger n* Slater-type orbitals (ISTOs and NISTOs) in terms of a product of well-known auxiliary functions A and B-k. The series becomes an ordinary closed expression when both principal quantum numbers n* and n'* of orbitals are integer n*= n and n'*= n'. These formulae are especially useful for the calculation of overlap integrals for large quantum numbers. Accuracy of the results is satisfactory for values of integer and noninteger quantum numbers up to n=n'=60, n*= n'*< 33 and for arbitrary values of screening constants of orbitals and internuclear distances.